Limit theorems in free probability theory I

Chistyakov G, Götze F (2008)
ANNALS OF PROBABILITY 36(1): 54-90.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Chistyakov, Gennadiy; Götze, FriedrichUniBi
Abstract / Bemerkung
Based on an analytical approach to the definition of additive free convolution on probability measures on the real line, we prove free analogues of limit theorems for sums for nonidentically distributed random variables in classical probability theory.
Stichworte
free random variables; free convolutions; limit; theorems; Cauchy transforms
Erscheinungsjahr
2008
Zeitschriftentitel
ANNALS OF PROBABILITY
Band
36
Ausgabe
1
Seite(n)
54-90
ISSN
0091-1798
Page URI
https://pub.uni-bielefeld.de/record/1631003

Zitieren

Chistyakov G, Götze F. Limit theorems in free probability theory I. ANNALS OF PROBABILITY. 2008;36(1):54-90.
Chistyakov, G., & Götze, F. (2008). Limit theorems in free probability theory I. ANNALS OF PROBABILITY, 36(1), 54-90. doi:10.1214/009117907000000051
Chistyakov, G., and Götze, F. (2008). Limit theorems in free probability theory I. ANNALS OF PROBABILITY 36, 54-90.
Chistyakov, G., & Götze, F., 2008. Limit theorems in free probability theory I. ANNALS OF PROBABILITY, 36(1), p 54-90.
G. Chistyakov and F. Götze, “Limit theorems in free probability theory I”, ANNALS OF PROBABILITY, vol. 36, 2008, pp. 54-90.
Chistyakov, G., Götze, F.: Limit theorems in free probability theory I. ANNALS OF PROBABILITY. 36, 54-90 (2008).
Chistyakov, Gennadiy, and Götze, Friedrich. “Limit theorems in free probability theory I”. ANNALS OF PROBABILITY 36.1 (2008): 54-90.